# SDR USAABB02115

- Difficulty date: July 14, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 48 - EN ROUTE PIT-CDG - CREW RECEIVED AURAL WARNINGS AND MASTER CAUTION LIGHTS.  THE LEFT EICAS COMPUTER SHOWED INDICATIONS RELATED TO THE AURAL WARNING AND MASTER CAUTION,WHILE THE RIGHTE EICAS COMPUTER SHOWED ADDITIONAL ENGINE WARNINGS.  FLIGHT DIVERTED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED BOTH EICAS COMPUTERS.  ON THE SUBSEQUENT FLIGHT TO CLT (9280/15/JUL), THE CREW RECEIVED THE AMER ALT ALERT WITH NO APPARENT ALTITUDE CONDITION.  MAINTENANCE RESET THE WARN ELEX CIRCUIT BREAKER AND TESTED THE SYSTEM.  ON FLIGHT 192, CLT-FRA, THE FLIGHT RETURNED TO CLT DUE TO THE ALT ALERT, MASTER CAUTION AND EICAS WARNINGS.  MAINTENANCE REPLACED THE ALTITUDE ALERT MODULE (M617).  (M)
